# SDR ASOA00105

- Difficulty date: September 27, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120075
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: CB0470
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LFF-DFW - ON FINAL, CREW SELECTED FLAPS TO 45 DEGREES.  CREW RECEIVED A SINGLE CHIME ELECTRICAL MESSAGE ON MAP.  AT THE SAME TIME, EMERGENCY BUS OFF LIGHT CAME ON.  CREW PERFORMED A GO AROUND, DECLARED AN EMERGENCY, AND LANDED SAFELY.  MAINTENANCE REPLACED CIRCUIT BREAKER 0470 AND INSPECTED WIRING.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
